# SDR FDEA2019110973201

- Difficulty date: November 7, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BSTA 900-1180 LBL 58 HAS CORROSION.  SEAT TRACK REPLACED IAW EA F-5321-T0351032 P1 AND DRAWING 657N3321.
